Dynamical behavior of two permutable entire functions

Kin Keung Eric POON, Chung-Chun YANG

Research output: Contribution to journalArticlespeer-review


We show that two permutable transcendental entire functions may have different dynamical properties, which is very different from the rational functions case. Copyright © 1998 Państwowe Wydawn. Naukowe.
Original languageEnglish
Pages (from-to)159-163
JournalAnnales Polonici Mathematici
Issue number2
Publication statusPublished - 1998


Poon, K.-K. & Yang, C.-C. (1998). Dynamical behavior of two permutable entire functions. Annales Polonici Mathematici, 68(2), 159-163. doi: 10.4064/ap-68-2-159-163


  • Entire function
  • Complex dynamics
  • Permutable functions

Fingerprint Dive into the research topics of 'Dynamical behavior of two permutable entire functions'. Together they form a unique fingerprint.